5 doctors weighed in:
What is the home treatment if overdosed with tylenol (acetaminophen)?
5 doctors weighed in

Dr. Scott Bolhack
Wound care
4 doctors agree
In brief: Tylenol (acetaminophen) OD
You should not stay at home with suspected tylenol (acetaminophen) overdose.
It is a medical emergency and you should go to the er as soon as possible.

In brief: Tylenol (acetaminophen) OD
You should not stay at home with suspected tylenol (acetaminophen) overdose.
It is a medical emergency and you should go to the er as soon as possible.
Dr. Scott Bolhack
Dr. Scott Bolhack
Thank
1 comment
Dr. William Walsh
N-acetylcysteine is the drug of choice used for tylenol overdose, but it should only be given in hospital - as a tylenol overdose can be fatal.
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
107,000 doctors available
Read more answers from doctors